A saturation property on ideals
Compositio Mathematica, Volume 36 (1978) no. 3, pp. 233-242.
@article{CM_1978__36_3_233_0,
     author = {Laver, Richard},
     title = {A saturation property on ideals},
     journal = {Compositio Mathematica},
     pages = {233--242},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {3},
     year = {1978},
     zbl = {0384.03034},
     mrnumber = {515048},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_3_233_0/}
}
TY  - JOUR
AU  - Laver, Richard
TI  - A saturation property on ideals
JO  - Compositio Mathematica
PY  - 1978
DA  - 1978///
SP  - 233
EP  - 242
VL  - 36
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1978__36_3_233_0/
UR  - https://zbmath.org/?q=an%3A0384.03034
UR  - https://www.ams.org/mathscinet-getitem?mr=515048
LA  - en
ID  - CM_1978__36_3_233_0
ER  - 
%0 Journal Article
%A Laver, Richard
%T A saturation property on ideals
%J Compositio Mathematica
%D 1978
%P 233-242
%V 36
%N 3
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1978__36_3_233_0
Laver, Richard. A saturation property on ideals. Compositio Mathematica, Volume 36 (1978) no. 3, pp. 233-242. http://www.numdam.org/item/CM_1978__36_3_233_0/

[1] J. Baumgartner: Almost disjoint sets, the dense set problem, and the partition calculus. Ann. Math. Logic. 10 (1976) 401-439. | MR | Zbl

[2] P. Erdös and R. Rado: A partition calculus in set theory. Bull. Amer. Math. Soc. 62 (1956) 427-489. | MR | Zbl

[3] P. Erdös and R. Rado: Intersection theorems for systems of sets. J. London Math. Soc. 35 (1960) 85-90. | MR | Zbl

[4] A. Hajnal: Some results and problems in set theory. Acta Math. Acad. Sci. Hungar. 11 (1960) 277-298. | MR | Zbl

[5] R. Jensen and K. Kunen: Some combinatorial properties of L and V, mimeographed.

[6] K. Kunen: A partition theorem. Notices of the AMS 18 (1971) 425.

[7] K. Kunen: Saturated Ideals. J. Symb. Logic, | MR | Zbl

[8] K. Kunen and J. Paris: Boolean extensions and measurable cardinals. Ann. Math. Logic 2 (1971) 359-377. | MR | Zbl

[9] R. Laver: Partition relations for uncountable cardinals ≤ 2 N0. Colloquia Mathmatica Societatis Janos Bolyai 10 (Infinite and finite sets, Keszthely [Hungary], 1973) North Holland, 1975, 1029-1042. | Zbl

[10] M. Marczewski: Séparabilité et multiplication cartésienne des espaces topologiques. Fund. Math. 34 (1947) 127-143. | MR | Zbl

[11] K. Prikry: Changing measurable into accessible cardinals. Dissertationes Math. (Rozprawy Mat.) 68, 1970. | MR | Zbl

[12] G. Sacks: Forcing with perfect closed sets. Proceedings of AMS Symposia in Pure Mathematics 13, Part 1, Providence, 1971, 331-355. | MR | Zbl

[13] W. Sierpinski: Sur un problème de la théorie des relations. Ann. Scuola Norm. Sup. Pisa 2 (1933) 285-287. | JFM | Numdam

[14] R.M. Solovay: Real valued measurable cardinals. Proceedings of Symposia in pure mathematics, 13, Part 1, Providence, 1971, 397-428. | MR | Zbl

[15] S. Ulam: Zur Masstheorie in der allgemeine Mengenlehre. Fund. Math. 16 (1930) 140-150. | JFM

[16] S. Wagon: Decompositions of saturated ideals. Thesis, Dartmouth College, 1975.